File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: New exponential estimates for time-delay systems

TitleNew exponential estimates for time-delay systems
Authors
KeywordsExponential stability
Linear matrix inequality (LMI)
Time-delay systems
Uncertain systems
Issue Date2006
PublisherIEEE.
Citation
Ieee Transactions On Automatic Control, 2006, v. 51 n. 9, p. 1501-1505 How to Cite?
AbstractThis note considers the problem of exponential stability for time-delay systems. In terms of linear matrix inequalities, a new sufficient condition for exponential stability is obtained. Based on this, an improved upper bound of the decay rate can be easily calculated. When time-varying norm-bounded parameter uncertainties appear, a new sufficient condition for robust exponential stability of uncertain time-delay systems is also provided. The reduced conservatism of the proposed conditions is illustrated via two numerical examples. © 2006 IEEE.
Persistent Identifierhttp://hdl.handle.net/10722/44920
ISSN
2015 Impact Factor: 2.777
2015 SCImago Journal Rankings: 4.238
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorXu, Sen_HK
dc.contributor.authorLam, Jen_HK
dc.contributor.authorZhong, Men_HK
dc.date.accessioned2007-10-30T06:13:29Z-
dc.date.available2007-10-30T06:13:29Z-
dc.date.issued2006en_HK
dc.identifier.citationIeee Transactions On Automatic Control, 2006, v. 51 n. 9, p. 1501-1505en_HK
dc.identifier.issn0018-9286en_HK
dc.identifier.urihttp://hdl.handle.net/10722/44920-
dc.description.abstractThis note considers the problem of exponential stability for time-delay systems. In terms of linear matrix inequalities, a new sufficient condition for exponential stability is obtained. Based on this, an improved upper bound of the decay rate can be easily calculated. When time-varying norm-bounded parameter uncertainties appear, a new sufficient condition for robust exponential stability of uncertain time-delay systems is also provided. The reduced conservatism of the proposed conditions is illustrated via two numerical examples. © 2006 IEEE.en_HK
dc.format.extent213375 bytes-
dc.format.extent10566 bytes-
dc.format.mimetypeapplication/pdf-
dc.format.mimetypetext/plain-
dc.languageengen_HK
dc.publisherIEEE.en_HK
dc.relation.ispartofIEEE Transactions on Automatic Controlen_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.rights©2006 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.en_HK
dc.subjectExponential stabilityen_HK
dc.subjectLinear matrix inequality (LMI)en_HK
dc.subjectTime-delay systemsen_HK
dc.subjectUncertain systemsen_HK
dc.titleNew exponential estimates for time-delay systemsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0018-9286&volume=51&issue=9&spage=1501&epage=1505&date=2006&atitle=New+Exponential+Estimates+for+Time-Delay+Systemsen_HK
dc.identifier.emailLam, J:james.lam@hku.hken_HK
dc.identifier.authorityLam, J=rp00133en_HK
dc.description.naturepublished_or_final_versionen_HK
dc.identifier.doi10.1109/TAC.2006.880783en_HK
dc.identifier.scopuseid_2-s2.0-33749020858en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-33749020858&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume51en_HK
dc.identifier.issue9en_HK
dc.identifier.spage1501en_HK
dc.identifier.epage1505en_HK
dc.identifier.isiWOS:000240579000010-
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridXu, S=7404438591en_HK
dc.identifier.scopusauthoridLam, J=7201973414en_HK
dc.identifier.scopusauthoridZhong, M=7102458823en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats